A latest note on the absolute de la Vallée Poussin summability

Research output: Contribution to journalArticle

Abstract

It is proved a necessary and sufficient type theorem concerning the absolute summability of the generalized de la Vallée Poussin means of orthogonal series.

Original languageEnglish
Pages (from-to)467-474
Number of pages8
JournalActa Scientiarum Mathematicarum
Volume79
Issue number3-4
Publication statusPublished - Dec 19 2013

Keywords

  • De la Vallée Poussion summability

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A latest note on the absolute de la Vallée Poussin summability'. Together they form a unique fingerprint.

  • Cite this